ID 105
Author
Ichijyo, Yoshihiro Department of Mathematical Science, Faculty of Integrated Arts and Sciences, The University of Tokushima
Content Type
Departmental Bulletin Paper
Description
In the present paper, continued the preceding paper [10], we are mainly concerned with a Kaehlerian Finsler manifold (M, f, g). First, in the Kaehlerian Finsler manifold, we define a generalized Finsler metric g^^~ by g^^~=(g+^tfgf)/2. We investigate the relation between the Finsler metric g, the generalized Finsler metric g^^~, the complex structure f and several Finsler connections derived from g and g^^~. In consequence of it, we obtain that the Kaehlerian Finsler manifold is a Landsberg space and the generalized Finsler metric g^^~ can be regarded as a real representation of a complex Finsler metric in a sense. Finally we find a necessary and sufficient condition for an Hermitian structure on the tangent bundle over a Kaehlerian Finsler manifold to be a Kaehler structure.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
28
Start Page
19
End Page
27
Sort Key
19
Published Date
1995-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng